MAUDE Adverse Event Report: TERRAGENE S.A STRYKER; AUTO-READER INCUBATOR

TERRAGENE S.A STRYKER; AUTO-READER INCUBATOR
Model Number STRYKER SLCD12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were no reported medical interventions, surgical delays, or any adverse consequences for patient and/or user with this event.Device malfunction cause the device to fail to perform its essential function and compromise the device's monitoring effectiveness, since it would not be able to process biological indicators.If this were to recur, the lack of biological indicators processing could affect the load release, which could contribute to a serious injury if it were to recur due to lack of sterile material.
 
Event or Problem Description
According to the user, the autoreader incubator was not working during testing.Product was scrapped by customer.

Brand Name
STRYKER
Common Device Name
AUTO-READER INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18474940
Report Number3013145340-2024-00017
Device Sequence Number15147399
Product Code FRC
UDI-Device Identifier07798164678175
UDI-Public07798164678175
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/22/2025
Device Model NumberSTRYKER SLCD12
Device Lot NumberSLCD124820
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date01/09/2024
Date Device Manufactured12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown